# SDR ASAA12511212

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 12,036 hours, 3,732 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Part number: 7588429101
- Condition: Defective
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 IDG DIFFERENTIAL PRESSURE IND POPPED.  REMOVED SCAVENGE AND CHARGE FILTERS AND IDG OIL NO DEFECTS NOTED.  INSTALLED NEW SCAVENGE AND CHARGE FILTERS.  SERVICED IDG OIL.  LEAKS CHECKED GOOD PER AMM 24 11 41 FIM 24 11 00 810 803.
